International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Some Results on Conditionally Sequential Absorbing Maps in Multiplicative Metric Space

  • T. Thirupathi*
  • V. Srinivas

    * Corresponding author

    Abstract

    This paper aims to prove two general fixed point theorems in multiplicative metric space (MMS) by using reciprocally continuous mappings and conditionally sequential absorbing mappings. Further our outcomes are validated by discussing two appropriate examples.

    How to Cite

    T. Thirupathi, V. Srinivas, Some Results on Conditionally Sequential Absorbing Maps in Multiplicative Metric Space, Int. J. Anal. Appl. 21 (2023), 13. https://doi.org/10.28924/2291-8639-21-2023-13

    BibTeX
    @article{Thirupathi2023,
      author  = {Thirupathi, T. and Srinivas, V.},
      title   = {Some Results on Conditionally Sequential Absorbing Maps in Multiplicative Metric Space},
      journal = {Int. J. Anal. Appl.},
      volume  = {21},
      year    = {2023},
      pages   = {13},
      doi     = {10.28924/2291-8639-21-2023-13}
    }

    References

    • [1] S.Y. Cho, M.J. Yoo, Common Fixed Points of Generalized Contractive Mappings, East Asian Math. J. 25 (2009), 1-10.
    • [2] M. Verma, P. Kumar, N. Hooda, Common Fixed Point Theorems Using Weakly Compatible Maps in Multiplicative Metric Spaces, Electron. J. Math. Anal. Appl. 9 (2021), 284-292.
    • [3] V. Srinivas, T. Thirupathi, An Affirmative Result on Banach Space, Int. J. Anal. Appl. 20 (2022) 2. https://doi.org/10.28924/2291-8639-20-2022-2.
    • [4] K. Mallaiah, V. Srinivas, Common Fixed Point of Four Maps in Sm-Metric Space, Int. J. Anal. Appl. 19 (2021), 915–928. https://doi.org/10.28924/2291-8639-19-2021-915.
    • [5] V. Srinivas, K. Satyanna, A Result on Probabilistic 2-Metric Space Using Strong Semi Compatible Mappings, Indian J. Sci. Technol. 14 (2021), 3467–3474. https://doi.org/10.17485/ijst/v14i47.1513.
    • [6] V. Srinivas, T. Tirupathi, K. Mallaiah, A Fixed Point Theorem Using E.A Property on Multiplicative Metric Space, J. Math. Comput. Sci. 10 (2020), 1788-1800. https://doi.org/10.28919/jmcs/4752.
    • [7] V. Srinivas, K. Mallaiah, A Result on Multiplicative Metric Space, J. Math. Comput. Sci. 10 (2020), 1384-1398. https://doi.org/10.28919/jmcs/4628.
    • [8] B. Vijayabaskerreddy, Some Results in Multiplicative Metric Space Using Absorbing Mappings, Indian J. Sci. Technol. 13 (2020), 4161–4167. https://doi.org/10.17485/ijst/v13i39.1629.
    • [9] A.E. Bashirov, E.M. Kurpınar, A. Ozyapıcı, Multiplicative Calculus and Its Applications, J. Math. Anal. Appl. 337 (2008), 36–48. https://doi.org/10.1016/j.jmaa.2007.03.081.